# SDR C77A20170818001

- Difficulty date: August 17, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N629CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000236
- Aircraft time: 25,410 hours, 14,687 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 398712
- Part serial: 637
- Condition: Failed
- Location: Brake System
- Part time: 23,449 hours, 11,883 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DUEL BRAKE FAULT MESSAGE RECIEVED . MESSAGE REMAINED ILLUMINATED WHEN GEAR EXTENDED   FLIGHT DIVERTED.   DECLARED EMERGENCY. MX FOLLOWED FIM 32-41-00-810-847-A,  REPLACED NR 1 HYD BRAKE SHUTOFF VALVE IAW AMM 32-41-03.  FAULT DISAPPEARED. FAULT THEN RE-APPEARED. MX CMC HAD NO LATCHED OR HISTORY OF CURRENT FAULT.  INSPECTED AND CLEANED BRAKE SHUTOFF VALVE PRESSURE TRANSDUCERS.  NO DEFECTS NOTED.  REPLACED NR 2 SYSTEM PRESSURE TRANSDUCER IAW AMM 32-41-05,  FAULT STILL DID NOT APPEAR.  OPS CHECKED GOOD, NO FAULT CODE TO REFRENCE.  FOLLOWED PREVIOUS FC3241101. BCM PERFORMED BMI SHUTOFF VALVE INITIATED TEST IAW AMM 45-45-00-970-805.  REVIEWED CMC BCM1 SYS PARAMETERS.  FOUND LT INBD BRAKE PRESSURE 30-30+ PSI HIGHER THAN THE OTHER 3 PRESSURES WITH PUMPS ON.  PRESSURE WAS NORMAL WITHOUT PUMPS.  REMOVED AND REPLACED SYSTEM 2 MAIN BRAKE CONTROL VALVE IAW AMM 32-41-09, LEAK AND OPS CHECKED GOOD.  BCMI SYS PARAMETER FOR LT INBD BRAKE PRESSURE WAS IN THE SAME RANGE AS THE OTHER 3.  OK FOR SERVICE.  PERFORMED FIM 32-41-20-19,BCM.  NO FAILURES SHOWED.
